# SDR DHL2005748545

- Difficulty date: September 2, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT FRAME ABOVE STR 17R AT BS 640.  CUT OUT DAMAGED AREA OF FRAME 1.3 BY 1.2 FAB REPAIR CHANNEL 8 1/2 BY 2 1/2 7075 T6 PO NR 9001777 IAW B727 SRM 53-10-4 FIG 1.  TREATED AND PRIMED ALL BARE SURFACES IAW B727 51-10-2.  INSTALLED NEW CHANNEL FRAME REPAIR IAW B727 SRM 53-10-4 FIG 1.
